# SDR USAA920080806

- Difficulty date: March 26, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - A 5" X 7" AREA OF CORROSION ON SHEAR WEB AT BS 988 - 989, LBL 30 - 31.  INSTALLED REPAIR IAW SRM 51-70-13 PG 1-3.
